Corrigenda to: "Generalizations of theorems of Fejér and Zygmund on convergence and boundedness of conjugate series" (Studia Math. 57 (1976), 241-249) (Q4397238): Difference between revisions

From MaRDI portal
Importer (talk | contribs)
Created a new Item
 
Added link to MaRDI item.
links / mardi / namelinks / mardi / name
 

Revision as of 01:32, 7 February 2024

scientific article; zbMATH DE number 1171989
Language Label Description Also known as
English
Corrigenda to: "Generalizations of theorems of Fejér and Zygmund on convergence and boundedness of conjugate series" (Studia Math. 57 (1976), 241-249)
scientific article; zbMATH DE number 1171989

    Statements

    Corrigenda to: "Generalizations of theorems of Fejér and Zygmund on convergence and boundedness of conjugate series" (Studia Math. 57 (1976), 241-249) (English)
    0 references
    0 references
    19 January 1999
    0 references
    boundedness of conjugate series
    0 references
    translation invariant BK-space
    0 references

    Identifiers